MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE PRIME LL EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE PRIME LL EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1011734-38
Health Effect - Clinical Code Angina (1710)
Date of Event 03/28/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.The reported patient effect of angina is listed in the xience prime long length (ll) everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary stenting procedures.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot number was not provided.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the anterior descending artery.On (b)(6) 2013, the patient presented with unstable angina.Three xience prime stents (3.5 x 38 mm, 3.5 x 18 mm, and 2.5 x 28 mm) were implanted without issues.The patient was discharged and given medication.On (b)(6) 2014, the patient was re-hospitalized with chest pain worse than four years and three months ago.Medications were administered and the patient was discharged on (b)(6) 2014.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Correction: the 'date received by mfr' date was filed incorrectly on the initial medwatch report as 12/18/2017, but should have been 11/12/2017.

Brand Name
XIENCE PRIME LL EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7191627
Report Number2024168-2018-00385
Device Sequence Number1497522
Product Code NIQ
UDI-Device Identifier08717648177279
UDI-Public08717648177279
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1011734-38
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2017
Supplement Date Received by Manufacturer02/15/2018
Initial Report FDA Received Date01/15/2018
Supplement Report FDA Received Date02/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age39 YR